Advertisement

Regularity Properties for Solutions of Infinite Dimensional Kolmogorov Equations in Hilbert Spaces

  • Adam Andersson
  • Mario Hefter
  • Arnulf Jentzen
  • Ryan KurniawanEmail author
Article
  • 26 Downloads

Abstract

In this article we establish regularity properties for solutions of infinite dimensional Kolmogorov equations. We prove that if the nonlinear drift coefficients, the nonlinear diffusion coefficients, and the initial conditions of the considered Kolmogorov equations are n-times continuously Fréchet differentiable, then so are the generalized solutions at every positive time. In addition, a key contribution of this work is to prove suitable enhanced regularity properties for the derivatives of the generalized solutions of the Kolmogorov equations in the sense that the dominating linear operator in the drift coefficient of the Kolmogorov equation regularizes the higher order derivatives of the solutions. Such enhanced regularity properties are of major importance for establishing weak convergence rates for spatial and temporal numerical approximations of stochastic partial differential equations.

Keywords

Infinite dimensional Kolmogorov equations Generalized solutions 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Notes

Acknowledgements

Stig Larsson and Christoph Schwab are gratefully acknowledged for some useful comments. This project has been supported through the SNSF-Research project 200021_156603 “Numerical approximations of nonlinear stochastic ordinary and partial differential equations”.

References

  1. 1.
    Andersson, A., Jentzen, A., Kurniawan, R.: Existence, uniqueness, and regularity for stochastic evolution equations with irregular initial values. Revision requested from the J. Math. Anal. Appl. arXiv:1512.06899, 35 pages (2016)
  2. 2.
    Andersson, A., Jentzen, A., Kurniawan, R., Welti, T.: On the differentiability of solutions of stochastic evolution equations with respect to their initial values. Nonlinear Anal. 162, 128–161 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Andersson, A., Larsson, S.: Weak convergence for a spatial approximation of the nonlinear stochastic heat equation. Math. Comp. 85(299), 1335–1358 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Bréhier, C.-E.: Approximation of the invariant measure with an Euler scheme for stochastic PDEs driven by space-time white noise. Potential Anal. 40(1), 1–40 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Bréhier, C.-E., Kopec, M.: Approximation of the invariant law of SPDEs: error analysis using a Poisson equation for a full-discretization scheme. IMA J. Numer. Anal. 37(3), 1375–1410 (2017)MathSciNetGoogle Scholar
  6. 6.
    Cerrai, S.: Second Order PDE’s in Finite and Infinite Dimension, vol. 1762 of Lecture Notes in Mathematics. Springer, Berlin (2001). A probabilistic approachGoogle Scholar
  7. 7.
    Coleman, R.: Calculus on Normed Vector Spaces. Universitext. Springer, New York (2012)CrossRefzbMATHGoogle Scholar
  8. 8.
    Conus, D., Jentzen, A., Kurniawan, R.: Weak convergence rates of spectral Galerkin approximations for SPDEs with nonlinear diffusion coefficients. To appear in the Ann. Appl. Probab. arXiv:1408.1108, 59 pages (2017)
  9. 9.
    Da Prato, G.: Kolmogorov Equations for Stochastic PDEs. Advanced Courses in Mathematics. CRM Barcelona. Basel, Birkhäuser Verlag (2004)CrossRefGoogle Scholar
  10. 10.
    Da Prato, G.: Kolmogorov equations for stochastic PDEs with multiplicative noise. Stochastic Anal. Appl. 2, 235–263 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Da Prato, G., Zabczyk, J.: Stochastic Equations in Infinite Dimensions, vol. 44 of Encyclopedia of Mathematics and Its Applications. Cambridge University Press, Cambridge (1992)CrossRefzbMATHGoogle Scholar
  12. 12.
    Da Prato, G., Zabczyk, J.: Second Order Partial Differential Equations in Hilbert Spaces, vol. 293 of London Mathematical Society Lecture Note Series. Cambridge University Press, Cambridge (2002)CrossRefGoogle Scholar
  13. 13.
    Debussche, A.: Weak approximation of stochastic partial differential equations: the nonlinear case. Math. Comp. 80(273), 89–117 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Frieler, K., Knoche, C.: Solutions of Stochastic Differential Equations in Infinite Dimensional Hilbert Spaces and Their Dependence on Initial Data. Bielefeld University, Bielefeld (2001). DiplomarbeitGoogle Scholar
  15. 15.
    Henry, D.: Geometric Theory of Semilinear Parabolic Equations, vol. 840 of Lecture Notes in Mathematics. Springer, Berlin (1981)CrossRefGoogle Scholar
  16. 16.
    Hutzenthaler, M., Jentzen, A., Salimova, D.: Strong convergence of full-discrete nonlinearity-truncated accelerated exponential Euler-type approximations for stochastic Kuramoto-Sivashinsky equations. To appear in Comm. Math. Sci. (2018). arXiv:1604.02053, 43 pages (2016)
  17. 17.
    Jentzen, A., Kurniawan, R.: Weak convergence rates for Euler-type approximations of semilinear stochastic evolution equations with nonlinear diffusion coefficients. arXiv:1501.03539, 51 pages (2015)
  18. 18.
    Kopec, M.: Quelques contributions à l’analyse numérique d’équations stochastiques. Phd Thesis, ENS Rennes, viii+189 (2014)Google Scholar
  19. 19.
    Ma, Z.-M., Röckner, M.: Introduction to the Theory of (Non Symmetric) Dirichlet Forms. Springer, Berlin (1992)CrossRefzbMATHGoogle Scholar
  20. 20.
    Renardy, M., Rogers, R.C.: An Introduction to Partial Differential Equations, vol. 13 of Texts in Applied Mathematics. Springer, New York (1993)Google Scholar
  21. 21.
    Röckner, M.: L p-analysis of finite and infinite-dimensional diffusion operators. In: Stochastic PDE’s and Kolmogorov Equations in Infinite Dimensions (Cetraro, 1998) of Lecture Notes in Math, vol. 1715, pp. 65–116. Springer, Berlin (1999)Google Scholar
  22. 22.
    Röckner, M.: An analytic approach to Kolmogorov’s equations in infinite dimensions and probabilistic consequences. In: XIVth International Congress on Mathematical Physics, pp. 520–526. World Scientific Publishing, Hackensack (2005)Google Scholar
  23. 23.
    Röckner, M., Sobol, Z.: A new approach to Kolmogorov equations in infinite dimensions and applications to stochastic generalized Burgers equations. C. R. Math. Acad. Sci. Paris 338(12), 945–949 (2004)MathSciNetCrossRefzbMATHGoogle Scholar
  24. 24.
    Röckner, M., Sobol, Z.: Kolmogorov equations in infinite dimensions: well-posedness and regularity of solutions, with applications to stochastic generalized Burgers equations. Ann. Probab. 34(2), 663–727 (2006)MathSciNetCrossRefzbMATHGoogle Scholar
  25. 25.
    Röckner, M., Sobol, Z.: A new approach to Kolmogorov equations in infinite dimensions and applications to the stochastic 2D Navier-Stokes equation. C. R. Math. Acad. Sci. Paris 345(5), 289–292 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  26. 26.
    Sell, G.R., You, Y.: Dynamics of Evolutionary Equations, vol. 143 of Applied Mathematical Sciences. Springer, New York (2002)CrossRefGoogle Scholar
  27. 27.
    Wang, X.: Weak error estimates of the exponential Euler scheme for semi-linear SPDEs without Malliavin calculus. Discrete Contin. Dyn. Syst. 36(1), 481–497 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  28. 28.
    Wang, X., Gan, S.: Weak convergence analysis of the linear implicit Euler method for semilinear stochastic partial differential equations with additive noise. J. Math. Anal. Appl. 398(1), 151–169 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  29. 29.
    Zabczyk, J.: Parabolic equations on Hilbert spaces. In: Stochastic PDE’s and Kolmogorov Equations in Infinite Dimensions (Cetraro, 1998), vol. 1715 of Lecture Notes in Math, pp. 117–213. Springer, Berlin (1999)Google Scholar

Copyright information

© Springer Science+Business Media B.V., part of Springer Nature 2018

Authors and Affiliations

  1. 1.Syntronic Software InnovationsGöteborgSweden
  2. 2.TU Kaiserslautern, Department of MathematicsKaiserslauternGermany
  3. 3.Seminar for Applied MathematicsEidgenossische Technische Hochschule ZurichZurichSwitzerland

Personalised recommendations